# SDR USAA2010101192249

- Difficulty date: September 18, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACKS ON BEAR STRAP AT MAIN ENTRY DOOR UPPER & LOWER HINGE DOOR CUTOUT AREAS AT BS 306 BETWEEN S10L TO S13L.  REPAIRED BEAR STRAP AT MAIN ENTRY DOOR UPPER & LOWER HINGE DOOR CUTOUT AREAS AT BS 306 BETWEEN S10L TO S13L IAW EA 112163.
